destroyer of clocks (jocelina) wrote in vaginapagina,
destroyer of clocks
jocelina
vaginapagina

Anonymous Post - Sex & Anti-Depressants?

Hello, fellow VPers! As you probably know, from time to time the VP Team makes posts on behalf of people who wish to remain anonymous or who do not have LJ accounts. This is one such post. Thank you in advance for your helpful comments. :)

Jocey
For the VP Team
contact_vp

P.S. For more info on anonymous posts, see this link.



Not sure if this belong here exactly, but I thought I'd ask anyways. My boyfriend is on anti-depressant meds (of which type I'm not sure), and he has found that it makes it more difficult for him to get and maintain an erection, as well as ejaculate. I don't particularly mind this, though it does rather limit the few opportunities we have to have PIV sex. He can't seem to control when to get an erection easily, nor does any stimulation help significantly if it's not "a good time." We are able to do our fair share of fooling around, and he does get erections. Let that stand. So, anyways, my question is for those who have partners using meds with similar effects. How do you deal with this, and have you found anything that helps, whether it be a certain move, tactic, or med plan?

Thanks in advance, VP!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments